# SDR AALA201901259008

- Difficulty date: December 20, 2018
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 60,187 hours, 22,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53114236200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING ON THE LEFT FORWARD DOOR FRAME,   FRAME 16, STRINGER 10L AT THE NR 7 DOOR STOP FITTING.  REPLACED THE FITTING IAW SRM 51-42-11.
